×

Found 11,021 Documents (Results 1–100)

Geodesic transformations of distributions of sub-Riemannian manifolds. (English. Russian original) Zbl 07800776

J. Math. Sci., New York 277, No. 5, 722-726 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 14-18 (2020).
MSC:  53C17
PDFBibTeX XMLCite
Full Text: DOI

Bundles of Weyl structures and invariant calculus for parabolic geometries. (English) Zbl 07738943

Krasil’shchik, I. S. (ed.) et al., The diverse world of PDEs. Geometry and mathematical physics. Alexandre Vinogradov memorial conference. Diffieties, cohomological physics, and other animals, Independent University of Moscow and Moscow State University, Moscow, Russia, December 13–17, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 788, 53-72 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software